# SDR IPXA2019022039255

- Difficulty date: February 8, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC786840
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL CONE R/H UPPER PATIO DOOR INYTERCOSTAL IS CHAFED.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. AKC7868-40 AND RM 51-33-01. (MINOR)
